# SDR 2010FA0000074

- Difficulty date: January 13, 2010
- Submitted: January 27, 2010
- Operation: General aviation
- Make and model: Hughes 369
- System (JASC): 6210 · Main Rotor Blades
- Part: Nut
- Part number: MS21042L4
- Condition: Cracked
- Location: M/R Blade
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 NUTS FITTED TO MAIN ROTOR BLADE PITCH CHANGE HORNS ON ACFT R227/09 FOUND CRACKED IN SERVICE. FURTHER ENQUIRIES FOUND OTHER NUTS FROM SAME LOT NR 16838 SUPPLIED 7/09 FITTED TO H369 M/R DRAG DAMPER 7 OUT OF 12 NUTS ALSO CRACKED. INVESTIGATION LABS DISCOVERED HYDROGEN EMBRITTLEMENT OF NUTS. SUPPLIER TRACED MFG .  MOST OF APPROX 400 NUTS SUPPLIED FROM THIS LOT NR 16838 TRACED AND AIRWORTHINESS ACTION PENDING. REMAINING 600 NUTS QUARANTINED. THIS IS A SIGNIFICANT ISSUE AS THESE STANDARD PARTS ARE FITTED TO NUMEROUS ACFT COMPONENTS.
